American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] Mark Tomforde. Stability of $\boldsymbol{C^*}$-algebras associated to graphs. Proc. Amer. Math. Soc. 132 (2004) 1787-1795. MR 2051143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Igor Fulman, Paul S. Muhly and Dana P. Williams. Continuous-trace groupoid crossed products. Proc. Amer. Math. Soc. 132 (2004) 707-717. MR 2019947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Cornel Pasnicu. The ideal property in crossed products. Proc. Amer. Math. Soc. 131 (2003) 2103-2108. MR 1963756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Marcelo Laca and Nadia S. Larsen. Hecke algebras of semidirect products. Proc. Amer. Math. Soc. 131 (2003) 2189-2199. MR 1963767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Sergey Neshveyev. Ergodicity of the action of the positive rationals on the group of finite adeles and the Bost-Connes phase transition theorem. Proc. Amer. Math. Soc. 130 (2002) 2999-3003. MR 1908923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ja A Jeong and Gie Hyun Park. Minimal index of a $C^{*}$-crossed product by a finite group. Proc. Amer. Math. Soc. 129 (2001) 2031-2038. MR 1825914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Valentin Deaconu and Paul S. Muhly. $C^{\ast}$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001) 1077-1086. MR 1814145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Gerard J. Murphy. Uniqueness of the trace and simplicity. Proc. Amer. Math. Soc. 128 (2000) 3563-3570. MR 1707157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Nathanial P. Brown. Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 2603-2609. MR 1664305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Neal J. Fowler, Marcelo Laca and Iain Raeburn. The $C^\ast$-algebras of infinite graphs. Proc. Amer. Math. Soc. 128 (2000) 2319-2327. MR 1670363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Valentin Deaconu. Entropy estimates for some $\mathbf{C}^\ast$-endomorphisms. Proc. Amer. Math. Soc. 127 (1999) 3653-3658. MR 1632272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Steen Pedersen. Anticommuting derivations. Proc. Amer. Math. Soc. 127 (1999) 1103-1108. MR 1443402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Chi-Keung Ng. A remark on Mansfield's imprimitivity theorem. Proc. Amer. Math. Soc. 126 (1998) 3767-3768. MR 1626462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexandre I. Danilenko. Quasinormal subrelations of ergodic equivalence relations. Proc. Amer. Math. Soc. 126 (1998) 3361-3370. MR 1610944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] May Nilsen. Duality for full crossed products of $C^*$-algebras by non-amenable groups. Proc. Amer. Math. Soc. 126 (1998) 2969-2978. MR 1469427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sriwulan Adji, Iain Raeburn and Anton Ströh. An index theorem for Toeplitz operators on totally ordered groups. Proc. Amer. Math. Soc. 126 (1998) 2993-2998. MR 1473651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Phan H. Loi. A structural result of irreducible inclusions of type $\textup{III}_\lambda$ factors, $\lambda\in(0,1)$ . Proc. Amer. Math. Soc. 126 (1998) 2651-2662. MR 1451818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Geoffrey L. Price. The entropy of rational Powers shifts. Proc. Amer. Math. Soc. 126 (1998) 1715-1720. MR 1443405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alex Kumjian. Fell bundles over groupoids. Proc. Amer. Math. Soc. 126 (1998) 1115-1125. MR 1443836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Tsuyoshi Kajiwara and Yasuo Watatani. Crossed products of Hilbert C$^\ast$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998) 841-851. MR 1423344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Danrun Huang. The classification of two-component Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 505-512. MR 1301504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ja A Jeong. Purely infinite simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3075-3078. MR 1273502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Hideki Nakamura. Actions of regular multiplicative unitaries on $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3827-3835. MR 1286003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] S. Kaliszewski. A note on Morita equivalence of twisted $C\sp *$-dynamical systems . Proc. Amer. Math. Soc. 123 (1995) 1737-1740. MR 1239797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ja A Jeong and Gie-Hyun Park. Projections in some simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3317-3321. MR 1249884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia